Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

High blood sugar, weakness in body. Remedy? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor:Good morning
Doctor:This is xxxxhere
Doctor:Please proceed with your query
User:Hi Doctor
User:I am suffering from Suger from last Nov
Doctor:Sorry to hear that
Doctor:May I know your age?
User:i often come up with lot of weakness with this prb.
User:its 50 years
Doctor:Thank you
Doctor:Are you on oral medications now?
User:i am taking medicines since i got to know about it...but still m facing the same prb.
Doctor:What are the latest blood sugar estimates like?
Doctor:What are the values?
Doctor:Are you there?
Doctor:Is that random blood sugar?
User:it was in Apr 17th
User:the last time I went to doc
User:my 3 mths status was 11.3
Doctor:How long are you feeling weak?
Doctor:That is not a good value
Doctor:Your blood sugar levels are not controlled well
User:i get itching sensation also which i cant understand if it is due to high or low sugar
User:yes i know this
Doctor:Itching sensation is more because of high blood sugar levels
User:since i am also suffering frm Thyroid also
Doctor:I was just guessing Hypothyroidism and you said it
User:Thanks.. this is all for now.
Doctor:Thanks for consulting me
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor